# SDR SIMA200116301

- Difficulty date: June 12, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND ROWS 4 AND 6 EMERGENCY FLOOR LIGHTING INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP IAW AMM.  OPS CHECK GOOD.  (M)
